# SDR IU62003F00026

- Difficulty date: May 30, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 607751
- Condition: Cracked
- Location: Mlg Brake Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKE SYS HOUSING CRACKED.  FATIGUE.  MAKE A STRONGER HOUSING.  (NR 177802)
